# SDR HALA2016070100269

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 53,791 hours, 9,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SERVICE CHECK, FOUND EMERGENCY LIGHTS FROM 32HJ TO AFT OF ACFT INOPERATIVE.  FOUND POWER CABLE FROM BATTERY PACK TO LIGHT STRIP DAMAGED.  PART FROM STOCK DAMAGED, IN INSTALLATION.  REPLACED CABLE.  OPS CK GOOD, OK TO CONTINUE.
